RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 4, Pages 638–640 (Mi mz1327)  

Brief Communications

Singularities of solutions of the linearized Navier–Stokes system

N. A. Shananin

Peoples Friendship University of Russia

DOI: https://doi.org/10.4213/mzm1327

Full text: PDF file (217 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:4, 562–564

Bibliographic databases:

Received: 28.10.1997
Revised: 18.11.1997

Citation: N. A. Shananin, “Singularities of solutions of the linearized Navier–Stokes system”, Mat. Zametki, 63:4 (1998), 638–640; Math. Notes, 63:4 (1998), 562–564

Citation in format AMSBIB
\Bibitem{Sha98}
\by N.~A.~Shananin
\paper Singularities of solutions of the linearized Navier--Stokes system
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 4
\pages 638--640
\mathnet{http://mi.mathnet.ru/mz1327}
\crossref{https://doi.org/10.4213/mzm1327}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680970}
\zmath{https://zbmath.org/?q=an:0922.35118}
\elib{http://elibrary.ru/item.asp?id=13276286}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 4
\pages 562--564
\crossref{https://doi.org/10.1007/BF02311263}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075783100042}


Linking options:
  • http://mi.mathnet.ru/eng/mz1327
  • https://doi.org/10.4213/mzm1327
  • http://mi.mathnet.ru/eng/mz/v63/i4/p638

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:188
    Full text:97
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020